# SDR DALA1304626704

- Difficulty date: January 22, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME DENTED AT BS 600.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5 TO 108/100.
